# SDR DALA2022090906002

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 81,383 hours, 10,783 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 AT 4000' ECAM WHEEL N/W STRG FAULT. AFTER LANDING PER QRH STOPPED ON RWY RESET A/SKID AND N/W STRG. RESET SUCCESSFUL. CORRECTIVE ACTION: INFO NOTED. (9037281)
